# SDR FDEA200902180574

- Difficulty date: February 18, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 76,362 hours, 30,939 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MX481586
- Condition: Cracked
- Location: Nr 2 Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD 2 FAIL LEVEL 2 ALERT DURING CRUISE. TEMP 117 C  DEG, QTY -0-.  BEFORE, WE HAD HYD 2 OFF LEVEL ONE  ALERT, NORMAL QTY, WITH TEMP 112 C DEG, FOLLOWED QRH.  TROUBLE SHOT AND FOUND LT EDP CASE CRACKED. REMOVED REPLACED LT & RT EDP DUE TO NR 2 HYD SYS LOST OF FLUID,  REF AMM 29-11-01-2. ALSO REPLACED ALL ENGINE  MANIFOLD HYD FILTERS, FOUND ALL FILTER CLEAN.  SERVICED SYS NR 2 HYD AS REQ REF AMM 29-01-00. MOTOR ENGINE, LEAK AND OPS CHECKED OK REF JRH. CLOSED NR 2  ENGINE AMM REF 71-10-00.
